Alert archive / Arkansas / Special Weather Statements in 2017
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Apr 30, 2017, 4:16 AM CDT for St. Francis County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 4:16 AM CDT (09:16 UTC)
- Expired
- Apr 30, 2017, 5:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
County St. Francis County, AR
The radar
The Memphis radar (KNQA), 83 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.3 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.6
The text
As transmitted.
835 WWUS84 KMEG 300916 SPSMEG Special Weather Statement National Weather Service Memphis TN 416 AM CDT SUN APR 30 2017 ARZ036-048-049-301000- St. Francis AR-Lee AR-Crittenden AR- 416 AM CDT SUN APR 30 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 500 AM CDT FOR... Eastern St. Francis County in eastern Arkansas... Northeastern Lee County in eastern Arkansas... West central Crittenden County in eastern Arkansas... At 416 AM CDT...a strong thunderstorm producing winds at least 40 mph was located near Marianna, moving northeast at 60 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in eastern St. Francis...northeastern Lee and west central Crittenden Counties should monitor this storm closely. LAT...LON 3470 9064 3484 9080 3508 9064 3516 9030 TIME...MOT...LOC 0916Z 210DEG 53KT 3482 9069 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Apr 29, 11:25 PM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Apr 29, 11:25 PM CDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1125 PM CDT Sat Apr 29 2017
.UPDATE...
&&
.PREV DISCUSSION... /issued 944 PM CDT Sat Apr 29 2017/
DISCUSSION...
Skies are cloudy over much of the forecast area this evening with
temperatures ranging from the mid 60s to around 80 degrees.
Showers and thunderstorms cover much of the western half of the
forecast area. Some of the thunderstorms have produced severe
wind gusts and some large hail. These thunderstorms should calm
down some before midnight with more rain expected overnight. Have
adjusted pops for the overnight hours.
ARS
PREV DISCUSSION... /issued 252 PM CDT Sat Apr 29 2017/
Currently feels like summer outside with temperatures running in
the mid 80s for most and dewpoints near 70F. Gusty south winds
were adding some relief to heat indices near 90F.
For the next 36 hours...conventional and short term models
continue to struggle with the evolution of the current upper
level low in New Mexico and the convection out ahead in the
eastern Plains and Ozarks. Leaning with the slower solutions
generated from the ECMWF and NAM keeping the low delayed tomorrow
as it moves into central Kansas. In addition the surface low in
Oklahoma will move only slightly into southwest Missouri before
occluding. Storms seen currently out in western Arkansas have
been able progress a bit farther east this afternoon as midday
LZK sounding now reflects a broken cap. The activity so far has
remained subsevere despite this and the stronger midlevel flow in
the region. With the cap stronger in our region believe the
eastern extent of this activity will remain west of the
Mississippi for the majority of the night...after 30/09z thinking.
Low level winds will remained backed as the line of convection
arrives lending to some low level rotation...however midlevel
winds will also be backed...allowing for slower moving and
training of cells. Due to storm coverage...have backed off the
flash flood watch until 12z tomorrow morning. Models are also
hinting on a wake low situation developing behind the line as
gradient winds from the south will remain strong. So the highest
winds may occur outside of convection. A wind advisory may be
needed. CAPE amounts today are running around 3500 to 4000
j/kg...but will easily be cut in half tomorrow as thicker cloud
cover keeps high temperatures in the 70s. All in all a slight risk
for severe weather and a moderate flooding risk for 3-5 inches of
rainfall seems reasonable. Tomorrow evening rain and clouds will
transition east as the storm lifts into the Western Great Lakes.
Some clearing will allow for overnight lows to drop into the
50s...but a continuing breeze should damper any fog potential.
Monday and Tuesday...weak high pressure will build into the
Midsouth with dry and cool conditions. Overall temperatures will
run just below seasonal normals with a mix of clouds and sun.
Wednesday through early next weekend...mid range models have
consistently shown a shortwave dropping south from the Northern
Plains this period...with the next cutoff 500mb low forming in the
Red River Valley. Have sided with the ECMWF solution tracking the
low farther south across the ARLATEX and into Mississippi. This
should keep clouds and a rain threat across the area each day with
temperatures remaining below normal. Cut-off lows are known for
remaining stationary well beyond model forecasts so confidence is
low for any big weather improvements through next Saturday.
JAB
&&
.AVIATION...
Attempted to time the next round of thunderstorms based on HRRR
data.
Model guidance tendency has been to slow down the onset of
showers/thunderstorms...will continue that trend. Brief IFR or
even LIRF conditions due to heavy rain can be expected in
association with any thunderstorms. However prevailing conditions
should remain MVFR or better.
Backed off of the development of low clouds overnight....but any
that do develop should quickly dissipate after sunrise.
Winds will remain Southerly through the TAF period between 10 and
15kt overnight 15-20kt tomorrow. Higher gusts to around 35kt will
return tomorrow. Winds will remain strong through 31/06z.
30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch from 7 AM CDT Sunday through Sunday afternoon
for Clay-Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
MO...Flash Flood Watch from 7 AM CDT Sunday through Sunday afternoon
for Dunklin-Pemiscot.
MS...Flash Flood Watch from 7 AM CDT Sunday through Sunday evening
for Calhoun-Coahoma-DeSoto-Lafayette-Marshall-Panola-
Quitman-Tallahatchie-Tate-Tunica-Yalobusha.
TN...Flash Flood Watch from 7 AM CDT Sunday through Sunday evening
for Crockett-Dyer-Fayette-Haywood-Lake-Lauderdale-Obion-
Shelby-Tipton.
&&Hazardous weather outlook, Apr 30, 3:24 AM CDT, 52 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 324 AM CDT Sun Apr 30 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-011030- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 324 AM CDT Sun Apr 30 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is an Slight Risk severe thunderstorms today for far eastern Arkansas, the Missouri bootheel, all of west Tennessee and all of north Mississippi. Thunderstorms will move across the Midsouth through the afternoon, with peak chances for severe thunderstorms during the morning and early afternoon. Primary severe weather risks include damaging winds and intense rainfall rates sufficient to produce flash flooding. There is a secondary threat of short-lived tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon. PWB
In the hours before
Special weather statement, Apr 30, 3:49 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Memphis TN
349 AM CDT SUN APR 30 2017
ARZ035-036-300930-
Cross AR-Crittenden AR-
349 AM CDT SUN APR 30 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 430 AM CDT
FOR...
Cross County in eastern Arkansas...
Northwestern Crittenden County in eastern Arkansas...
At 348 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Fair Oaks, or 10 miles southwest of Wynne, moving
east at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in Cross and northwestern Crittenden Counties should monitor
this storm closely.
LAT...LON 3543 9104 3544 9042 3520 9040 3515 9103
3524 9104
TIME...MOT...LOC 0848Z 251DEG 43KT 3517 9096Local storm report, Apr 30, 3:53 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
353 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST TUNICA 34.69N 90.38W
04/29/2017 M63.00 MPH TUNICA MS AWOS
SUSTAINED 36 KTS GUSTING TO 55 KTS EQUALING 41 MPH
GUSTING TO 63 MPH.
0830 PM TSTM WND DMG WALLS 34.95N 90.13W
04/29/2017 DESOTO MS UNKNOWN
20 OR MORE POWER POLES DOWN IN THE WILSON MILLS AREA OF
WALLS.
0845 PM TSTM WND DMG 2 W BLYTHEVILLE 35.93N 89.96W
04/29/2017 MISSISSIPPI AR TRAINED SPOTTER
THE SIDE OF A FARM SHOP BUILDING WAS BLOWN DOWN.
0846 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/29/2017 M58.00 MPH MISSISSIPPI AR ASOS
BLYTHEVILLE AIRPORT RECORDED 58 MPH.
0909 PM HAIL S SOUTHAVEN 34.97N 90.00W
04/29/2017 E1.00 INCH DESOTO MS TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED NEAR PLEASANT HILL AND
GETWELL.
0915 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/29/2017 E1.00 INCH DESOTO MS PUBLIC
QUARTER SIZED HAIL FALLING AT GOODMAN ROAD AND PLEASANT
HILL ROAD.
0105 AM TSTM WND DMG SEDGWICK 35.98N 90.86W
04/30/2017 LAWRENCE AR TRAINED SPOTTER
NUMEROUS TREES UPROOTED. FENCE BLOWN DOWN.
0133 AM TSTM WND DMG 3 SSE JONESBORO 35.78N 90.67W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
TREES DOWN ON HWY 163 BLOCKING ROAD
0143 AM TSTM WND GST BAY 35.74N 90.56W
04/30/2017 E63.00 MPH CRAIGHEAD AR PUBLIC
0147 AM TSTM WND DMG LAKE CITY 35.82N 90.45W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
POWER POLES DOWN
0154 AM TSTM WND DMG MONETTE 35.89N 90.34W
04/30/2017 CRAIGHEAD AR EMERGENCY MNGR
POWER POLE AND POWER LINES DOWN
0157 AM FLOOD WALNUT RIDGE 36.07N 90.96W
04/30/2017 LAWRENCE AR PUBLIC
WATER ON ROAD ON HWY 412
0207 AM TSTM WND DMG 14 W STEELE 36.08N 90.10W
04/30/2017 DUNKLIN MO PUBLIC
BUILDING DESTROYED AND HOME WITH WINDOWS BLOWN OUT AND A
TREE IN THE HOUSE IN THE TOWN OF COTTON PLANT.
0219 AM TSTM WND DMG 8 NW STEELE 36.17N 89.95W
04/30/2017 PEMISCOT MO LAW ENFORCEMENT
SEVERAL MOBILE HOMES DAMAGED IN TOWN OF GOBLER.
0226 AM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/30/2017 M68.00 MPH MISSISSIPPI AR ASOS
0227 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR TRAINED SPOTTER
FLOODING ON RACE STREET DUE TO HEAVY RAINFALL.
0234 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
04/30/2017 GREENE AR EMERGENCY MNGR
LAKE STREET IN PARAGOULD FLOODED AND CLOSED DUE TO HEAVY
RAINFALL.
0302 AM FLASH FLOOD POCAHONTAS 36.26N 90.97W
04/30/2017 RANDOLPH AR PUBLIC
HWY 90 CLOSED IN RANDOLPH COUNTY DUE TO FLOODING.
0308 AM TSTM WND DMG 1 NW UNION CITY 36.43N 89.06W
04/30/2017 OBION TN PUBLIC
1 INCH TREE LIMBS BROKEN AND SHINGLES BLOWN OFF ROOF.
&&Special weather statement, Apr 30, 4:02 AM CDT, 14 minutes before
Special Weather Statement National Weather Service Memphis TN 402 AM CDT SUN APR 30 2017 ARZ027-028-035-036-300945- Poinsett AR-Mississippi AR-Cross AR-Crittenden AR- 402 AM CDT SUN APR 30 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 445 AM CDT FOR... Southern Poinsett County in eastern Arkansas... Southwestern Mississippi County in eastern Arkansas... Northeastern Cross County in eastern Arkansas... Northwestern Crittenden County in eastern Arkansas... At 402 AM CDT...a strong thunderstorm producing winds at least 40 mph was located over Cherry Valley, or 10 miles north of Wynne, moving east at 50 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in southern Poinsett...southwestern Mississippi...northeastern Cross and northwestern Crittenden Counties should monitor this storm closely. LAT...LON 3571 9021 3543 9017 3525 9087 3549 9093 TIME...MOT...LOC 0902Z 251DEG 43KT 3539 9080
Local storm report, Apr 30, 4:06 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM FLASH FLOOD JONESBORO 35.82N 90.69W
04/30/2017 CRAIGHEAD AR PUBLIC
AGGIE ROAD UNDER WATER NEAR THE FARMERS MARKET AND
ARKANSAS STATE UNIVERSITY IN JONESBORO.
&&Local storm report, Apr 30, 4:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
412 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM TSTM WND DMG WEINER 35.62N 90.90W
04/30/2017 POINSETT AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN. DEBRIS IN ROAD.
&&Special weather statement, Apr 30, 4:16 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Memphis TN 416 AM CDT SUN APR 30 2017 ARZ036-048-049-301000- St. Francis AR-Lee AR-Crittenden AR- 416 AM CDT SUN APR 30 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 500 AM CDT FOR... Eastern St. Francis County in eastern Arkansas... Northeastern Lee County in eastern Arkansas... West central Crittenden County in eastern Arkansas... At 416 AM CDT...a strong thunderstorm producing winds at least 40 mph was located near Marianna, moving northeast at 60 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in eastern St. Francis...northeastern Lee and west central Crittenden Counties should monitor this storm closely. LAT...LON 3470 9064 3484 9080 3508 9064 3516 9030 TIME...MOT...LOC 0916Z 210DEG 53KT 3482 9069
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Lauderdale, Shelby, Tipton | 45 min |
| Apr 29, 8:15 PM CDT | River Flood Warning | MEG | Fayette, Shelby | 35 hr |
| Apr 29, 8:18 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 57 min |
| Apr 29, 8:42 PM CDT | Special Weather Statement | MEG | Lauderdale, Shelby, Tipton | 48 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 48 min |
| Apr 30, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 45 min |
| Apr 30, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 51 min |
| Apr 30, 1:56 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 49 min |
| Apr 30, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 44 min |
| Apr 30, 2:17 AM CDT | Wind Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 17 hr |
| Apr 30, 2:27 AM CDT | Tornado Warning | MEG | Dyer, Gibson, Lake, Lauderdale, Obion | 48 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 42 min |
| Apr 30, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 52 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | MEG | Crockett, Gibson | 43 min |
| Apr 30, 3:44 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 46 min |
| Apr 30, 7:21 AM CDT | Special Weather Statement | MEG | Lauderdale | 39 min |
| Apr 30, 7:24 AM CDT | Special Weather Statement | MEG | Lake | 51 min |
| Apr 30, 8:02 AM CDT | Special Weather Statement | MEG | Shelby | 43 min |
| Apr 30, 8:42 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 33 min |
| Apr 30, 8:44 AM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| Apr 30, 8:51 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 29 min |
| Apr 30, 8:56 AM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 23 min |
| Apr 30, 9:10 AM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Obion | 5 hr |
| Apr 30, 9:28 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 32 min |
| Apr 30, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 26 min |
| Apr 30, 9:57 AM CDT | Special Weather Statement | MEG | Obion | 48 min |
| Apr 30, 10:05 AM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Apr 30, 11:24 AM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Apr 30, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 28 min |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 30, 11:51 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 24 min |
| Apr 30, 11:55 AM CDT | Special Weather Statement | MEG | Hardeman | 50 min |
| Apr 30, 12:08 PM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 37 min |
| Apr 30, 12:12 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 48 min |
| Apr 30, 12:39 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 51 min |
| Apr 30, 2:10 PM CDT | Areal Flood Warning | MEG | Dyer, Lake, Lauderdale, Obion | 3 hr |
| Apr 29, 7:39 PM CDT | Special Weather Statement | MEG | DeSoto, Quitman, Tate | 51 min |
| Apr 29, 7:41 PM CDT | Special Weather Statement | MEG | DeSoto, Quitman, Tate | 49 min |
| Apr 29, 7:43 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 47 min |
| Apr 29, 8:19 PM CDT | River Flood Warning | MEG | Tallahatchie | 47 hr |
| Apr 29, 8:19 PM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 53 hr |
| Apr 29, 8:23 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Quitman, Tate | 67 min |
| Apr 30, 7:38 AM CDT | Special Weather Statement | MEG | Coahoma | 52 min |
| Apr 30, 9:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Tallahatchie, Yalobusha | 62 min |
| Apr 30, 10:25 AM CDT | Tornado Warning | MEG | Calhoun | 39 min |
| Apr 30, 10:34 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 41 min |
| Apr 30, 10:50 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 40 min |
| Apr 30, 10:57 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 48 min |
| Apr 30, 10:59 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 46 min |
| Apr 30, 11:36 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 39 min |
| Apr 30, 12:45 PM CDT | River Flood Warning | MEG | Monroe | 50 hr |
| Apr 30, 12:45 PM CDT | River Flood Warning | MEG | Monroe | 42 hr |
| Apr 30, 12:58 PM CDT | River Flood Advisory | MEG | Coahoma, Tunica | 4 days |
| Apr 29, 9:29 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 46 min |
| Apr 29, 11:51 PM CDT | Special Weather Statement | MEG | Randolph | 39 min |
| Apr 30, 12:24 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 51 min |
| Apr 30, 12:52 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 53 min |
| Apr 30, 1:00 AM CDT | Tornado Warning | MEG | Greene, Lawrence | 27 min |
| Apr 30, 1:05 AM CDT | Tornado Warning | MEG | Craighead, Greene | 40 min |
| Apr 30, 1:09 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 51 min |
| Apr 30, 1:17 AM CDT | Tornado Warning | MEG | Clay, Greene | 43 min |
| Apr 30, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 39 min |
| Apr 30, 2:00 AM CDT | Tornado Warning | MEG | Craighead, Mississippi | 45 min |
| Apr 30, 2:04 AM CDT | Flash Flood Warning | MEG | Lawrence | 12 hr |
| Apr 30, 2:24 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 12 hr |
| Apr 30, 2:32 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Mississippi | 11 hr |
| Apr 30, 3:25 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 50 min |
| Apr 30, 3:34 AM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 9 hr |
| Apr 30, 3:49 AM CDT | Special Weather Statement | MEG | Cross | 41 min |
| Apr 30, 4:01 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 44 min |
| Apr 30, 4:02 AM CDT | Special Weather Statement | MEG | Cross | 43 min |
| Apr 30, 4:14 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 31 min |
| Apr 30, 4:40 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 32 min |
| Apr 30, 4:58 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 14 min |
| Apr 30, 12:44 PM CDT | River Flood Warning | MEG | Lee, St. Francis | 9 days |
| Apr 30, 7:22 AM CDT | Special Weather Statement | MEG | Pemiscot | 53 min |
Nearby
Special Weather Statements in Arkansas, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.